MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION HOLLOW FIBER OXY WITH 3000 ML; BLOOD GAS OXYGENATOR

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION HOLLOW FIBER OXY WITH 3000 ML; BLOOD GAS OXYGENATOR
Model Number 3CX*RX15RE30
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
 
Event or Problem Description
The distributor reported to terumo cardiovascular that during out of box, the received code of the device was different from the one requested.No patient involvement.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations and as indicated by terumo cardiovascular systems in the initial report submitted to the fda.Upon further investigation of the reported event, the following information is new and/or changed: (additional device information - added exp date).(initial reporter - updated establishment name, address and city).(date received by manufacturer).(indication that this is a follow-up report).(follow-up due to correction and additional information).(device evaluated by manufacturer).(device manufacture date).(identification of evaluation codes 3331, 4114, 4246, 4308).Method code #1: 3331 analysis of production records.Method code #2: 4114 device not returned.Results code: 4246 transport/storage problem identified.Conclusions code: 4308 cause traced to transport/storage.The investigation verified that incorrect product was shipped.It was determined that there is a defined location in the distribution center that includes product on pallets on the floor and the indicated product most likely got intermingled with an incorrect item during picking.There was a failure in procedure execution as the picker did not pick the correct item and the packer nor shipper noted the error during their verification.The root cause was the distribution center mixed products when receiving and picking orders.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
HOLLOW FIBER OXY WITH 3000 ML
Common Device Name
BLOOD GAS OXYGENATOR
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD
MDR Report Key8897815
Report Number1124841-2019-00225
Device Sequence Number19239473
Product Code DTZ
UDI-Device Identifier00699753450134
UDI-Public(01)00699753450134
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K151389
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2022
Device Model Number3CX*RX15RE30
Device Catalogue NumberN/A
Device Lot NumberXF06
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer08/16/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1